# SDR GTIA020685

- Difficulty date: June 21, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCO - FLT 927 - LEFT ENGINE FIRE DETECT LOOP 'B' LIGHT ILLUMINATED WITHOUT FIRE WARNING.  COMPLETE QRH PROCEDURE.  SWITCHED TO NR 1 'A' LOOP ONLY ON PANEL.  TESTED A/B LOOP NR 2 ENGINE, OPS OK.  INSPECTED ENTIRE LEFT ENGINE LOOP SYSTEM AND PERFORM BITE.  FOUND LOOP B LEFT ENGINE (AMBER) LIGHT SWITCH ASSY IN COCKPIT ON OVERHEAD PANEL WIRES MAKING CONTACT WITH FRAME.  ADJUSTED WIRE POST ON SWITCH IAW MD80 MM 26-11-00 OPERATION CHECK OK.  (M)
